# SDR MALA080021

- Difficulty date: January 26, 2008
- Submitted: February 8, 2008
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 930 hours, 721 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Condition: Faulty
- Location: Aoa Sensor
- Component: Aoa Sensor
- Component part number: C16258AA
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ACFT STALL WARNING & STICK SHAKER OCCURRED AT FL390.  CREW TOOK EVASIVE ACTION INITIATING A DESCENT.  STICK SHAKER CONTINUED FOR SOME TIME BEFORE STOPPING.  CREW REPORTED THAT THE STALL WARNING OCCURRED AT FL390 & AGAIN AT FL340.  CAPTAIN EXPRESSED CONCERN THAT SINCE THE AFT CARGO DOOR INDICATOR WAS DEFERRED THEY THOUGHT MAYBE THE DOOR HAD OPENED IN FLIGHT.    DECLARED AN EMERGENCY.  PRESSURIZATION HAD NOT BEEN LOST.  FLT DIVERTED & LANDED WITHOUT FURTHER INCIDENT..  FOUND NR 1 LT AOA SENSOR CONNECTOR TO BE AT FAULT.  REPLACED CONNECTOR IAW STANDARD PRACTICE M/M.
